MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET PEN NEEDLE

HTL-STREFA S.A. DROPLET PEN NEEDLE
Model Number 31G X 5MM
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
The 60-65 units dispensed at a time.Some are very painful, some no medicine will dispense.
 
Additional Manufacturer Narrative
Evaluation method code was corrected.Sample from customer were received and tested.Defect under complaint was not confirmed.
 
Event or Problem Description
60-65 units dispensed at a time.Some are very painful, some no medicine will dispense.

Brand Name
DROPLET PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key7897015
Report Number9613304-2018-00035
Device Sequence Number1639798
Product Code FMI
UDI-Device Identifier05907996093069
UDI-Public(01)05907996093069(17)230201(10)Y46D6
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2023
Device Model Number31G X 5MM
Device Catalogue Number8310
Device Lot NumberY46D6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2018
Initial Date Received by Manufacturer 08/29/2018
Supplement Date Received by Manufacturer08/29/2018
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1